Volume No. :   6

Issue No. :  2

Year :  2016

ISSN Print :  2231-5640

ISSN Online :  2231-5659


Registration

Allready Registrered
Click to Login

Combined Treatment of Aripiprazole and Escitalopram Oxalate Therapy to Treat Major Depressive Disorders.



Address:   Solanki Divya K*, Hasumati Raj, Prajapati Neelam
Department of Quality Assurance, Shree Dhanvantary Pharmacy College, Kim, Dist: Surat.
*Corresponding Author
DOI No: 10.5958/2231-5659.2016.00016.3

ABSTRACT:
This review article presents the pharmacology of combined treatment of Aripiprazole and Escitalopram oxalate in treatment of Major Depressive Disorders. Aripiprazole is anti psychotic agent. Escitalopram Oxalate is also an antidepressant agent (Selective Serotonin Reuptake Inhibitor). Aripiprazole's antipsychotic activity is likely due to a combination of antagonism at D2 receptors in the mesolimbic pathway and 5HT2A receptors in the frontal cortex. Antagonism at D2 receptors relieves positive symptoms while antagonism at 5HT2A receptors relieves negative symptoms of schizophrenia. Escitalopram Oxalate is selective serotonin reuptake inhibitors (SSRIs) are a group of chemically diverse antidepressant drugs that specifically inhibit serotonin reuptake. The SSRIs block the reuptake of serotonin, leading to increased concentrations of the neurotransmitter in the synaptic cleft and, ultimately, to greater postsynaptic neuronal activity. The combination of both have decrease dose and improve Depression. Combination of both the drugs were approved by us government and has been used in Major Depressive Disorders. The main objective of this review article is to provide pharmacological information of combined therapy of of Aripiprazole and Escitalopram Oxalate to researcher in development of combined dosage form of this.
KEYWORDS:
Aripiprazole, Escitalopram Oxalate, Major Depressive Disorders, Pharmacology
Cite:
Solanki Divya K, Hasumati Raj, Prajapati Neelam. Combined Treatment of Aripiprazole and Escitalopram Oxalate Therapy to Treat Major Depressive Disorders. Asian J. Res. Pharm. Sci. 2016; 6(2): 113-115.
[View HTML]      [View PDF]



Visitor's No. :   108944